# SDR DALA2015080104903

- Difficulty date: July 31, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 50,502 hours, 20,297 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Cap
- Condition: Detached
- Location: Oxygen Gen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND OXYGEN GENERATOR AT SEAT 15 ABC FIRING PIN CAP FOUND LOOSE AND DETACHED.  MAINTENANCE REMOVED O2 GENERATOR SEAT ROW 15ABC IAW AMM 35-22-11-000-804 -001.  NEW GENERATOR TAG NR A84687 INSTALLED ON CUSTOMER CARD NR 2520-01919-01A, 32414-2400-0016.
